# SDR DXTA2015031305994

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 8,652 hours, 5,843 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 99125501
- Part serial: H7933
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,462 hours, 1,748 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG WOULD NOT INDICATE DOWN & LOCKED WHEN LOWERED FOR LANDING.   R & R THE LG CONTROL HANDLE ASSEMBLY IAW MM 32-30-10.  OPS CHECKED GOOD.  COMPLIED WITH HYD SYS BLEED IAW MM 12-12-02.  OPS & LEAK CHECKED GOOD.  ALL LIGHT INDICATIONS OPERATIONS CHECKED GOOD.
